# SDR HEEA107345

- Difficulty date: April 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N412SM
- Make and model: Bell 412
- Aircraft serial: 33197
- Aircraft time: 2,910 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS28775212
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING PATIENT TRANSFER LOW HYDRAULIC PRESSURE WARNING LIGHT ILLUMINATED, SECURED NR 2 HYDRAULIC SWITCH AND LANDED AT NEAREST AIRPORT WITHOUT INCIDENT.  MAINTENANCE FOUND ACCUMULATOR O-RING LEAKING.  REPLACED O-RING.
